# SDR T17A081022001

- Difficulty date: October 2, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N403CT
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258818
- Aircraft time: 1,283 hours, 772 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC67732
- Part serial: 83CB
- Condition: Inadequate
- Location: Brakes
- Part time: 547 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR BRAKES WERE LOCKED UP ON LANDING.  THE NR 1 AND NR 2 WHEEL AND TIRE ASSEMBLIES WERE DISTROYED.  AFTER REPLACING THE WHEELS, NO DEFECTS COULD BE FOUND WITH THE BRAKE SYSTEM.  AS A PRECAUTION THE BRAKE CONTROL VALVE WAS REPLACED AS IT WAS THE ONLY COMPONENT THOUGHT TO CREATE THE PROBLEM.
